Alert archive / Georgia / Small Craft Advisories in 2011

Small Craft Advisory 15, NWS Charleston, SC

February 19, 2011

NWS Charleston, SC issued this small craft advisory at Feb 19, 2011, 3:25 PM EST. It took effect at Feb 20, 2011, 6:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2011, 3:25 PM EST (20:25 UTC)
In effect from
Feb 20, 2011, 6:00 AM EST
Expired
Feb 20, 2011, 5:17 PM EST
In force
11 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WHUS72 KCHS 192025
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
325 PM EST SAT FEB 19 2011

AMZ374-200430-
/O.NEW.KCHS.SC.Y.0015.110220T1100Z-110221T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
325 PM EST SAT FEB 19 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EST
SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
471 
WHUS72 KCHS 200307
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1007 PM EST SAT FEB 19 2011

AMZ374-201115-
/O.CON.KCHS.SC.Y.0015.110220T1100Z-110221T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1007 PM EST SAT FEB 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST
SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

33
373 
WHUS72 KCHS 200856
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
356 AM EST SUN FEB 20 2011

AMZ374-201700-
/O.CON.KCHS.SC.Y.0015.110220T1100Z-110221T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
356 AM EST SUN FEB 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
306 
WHUS72 KCHS 201527
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1027 AM EST SUN FEB 20 2011

AMZ374-202330-
/O.CON.KCHS.SC.Y.0015.000000T0000Z-110221T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1027 AM EST SUN FEB 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
384 
WHUS72 KCHS 202139
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
439 PM EST SUN FEB 20 2011

AMZ374-210300-
/O.CON.KCHS.SC.Y.0015.000000T0000Z-110221T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
439 PM EST SUN FEB 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

33
620 
WHUS72 KCHS 202217
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
517 PM EST SUN FEB 20 2011

AMZ374-202330-
/O.CAN.KCHS.SC.Y.0015.000000T0000Z-110221T0300Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
517 PM EST SUN FEB 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

33

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 12:40 PM EST, 2 hours 45 minutes earlier.

Area forecast discussion, Feb 19, 12:40 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1240 PM EST SAT FEB 19 2011

.SYNOPSIS...
HIGH PRES WILL BUILD INTO THE REGION THROUGH MON. A COLD FRONT
WILL APPROACH FROM THE NW MON NIGHT AND MOVE THROUGH THE AREA ON
TUE. HIGH PRES WILL THEN BUILD BACK INTO THE AREA TUE NIGHT AND
REMAIN THE DOMINANT WEATHER FEATURE THROUGH LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A MIDDAY SURFACE ANALYSIS SHOWS THAT THE BACKDOOR COLD FRONT
HAS BECOME RATHER DIFFUSE...BUT MOST LIKELY POSITIONED SOUTH OF THE
SAVANNAH RIVER AS NOTED BY THE DEWPOINT GRADIENT. WINDS HOWEVER
HAVE ALREADY SHIFTED NORTHERLY ACROSS THE FORECAST AREA. AS THE
FRONT BECOMES NEARLY PARALLEL TO THE MID AND UPPER LEVEL FLOW
TODAY...ITS SOUTHWARD PROGRESSION SHOULD SLOW AS THE FRONT
WEAKENS.

MUCH DRIER AIR WILL CONTINUE TO FILTER INTO THE REGION IN WAKE OF
THE FRONT THIS AFTERNOON...ESPECIALLY ACROSS SOUTHEAST SOUTH
CAROLINA. THERE COULD BE ENOUGH LINGERING MID LEVEL MOISTURE
ACROSS PARTS OF SOUTHEAST GEORGIA TO ALLOW SOME ALTOCUMULUS TO
DEVELOP THIS AFTERNOON WITH HEATING OF THE DAY AND SKIES COULD
BECOME PARTLY CLOUDY AS A RESULT. ELSEWHERE...A GOOD AMOUNT OF SUNSHINE
IS EXPECTED THROUGH THE AFTERNOON.

THE TEMPERATURE FORECAST HAS BEEN ADJUSTED UPWARDS A DEGREE OR TWO
IN SOME LOCATIONS...MAINLY ACROSS INTERIOR PORTIONS OF SOUTHEAST
GEORGIA. HIGHS ARE GENERALLY FORECAST TO BE IN THE MID 70S THIS
AFTERNOON. THE BEACHES AND BARRIER ISLANDS WILL BE SIGNIFICANTLY
COOLER HOWEVER GIVEN THE SLIGHTLY ONSHORE WIND COMPONENT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
WE WILL SEE SOME MID LAYERED CLOUDS AROUND TONIGHT BUT WE DECIDED
ON PARTLY CLOUDY SKIES AS THE RIBBON OF MOISTURE BETWEEN 7-10 KFT
LOOKS FAIRLY THIN. LOW TEMPERATURES LOOK VERY TOUGH TO PIN DOWN
TONIGHT DE-PENDANT ON CLOUDS AND FAIRLY STRONG DEW POINT GRADIENTS
ACROSS THE FORECAST AREA TONIGHT. WE MADE SOME DOWNWARD ADJUSTMENTS
OVERALL AS VERY DRY LOW LEVEL AIR OVER SE SOUTH CAROLINA SHOULD
ALLOW FOR QUICK AND EFFICIENT RADIATIONAL COOLING. WARMER ON THE
BEACHES AND BARRIER ISLANDS THANKS TO LIGHT ONSHORE FLOW AND MOIST
FLUX.

MODEL SOLUTIONS ARE IN GOOD AGREEMENT EARLY IN THE SHORT TERM
PERIODS BEYOND TONIGHT...WITH SOME DISAGREEMENT WITH RESPECT TO
TIMING A COLD FRONT THROUGH THE AREA NOTED BY TUESDAY.
OVERALL...HIGH PRESSURE WILL SHIFT OFF THE SOUTHERN MID-ATLANTIC
COAST INTO THE WESTERN ATLANTIC SUNDAY THROUGH MONDAY. A COLD
FRONT WILL THEN APPROACH THE REGION FROM THE NORTHWEST MONDAY
NIGHT AND MOVE THROUGH THE FORECAST AREA ON TUESDAY.

AS FOR FORECAST DETAILS...EXPECT RAIN FREE CONDITIONS SUNDAY THROUGH
MONDAY NIGHT WITH HIGH PRESSURE REMAINING THE DOMINANT WEATHER
FEATURE. THERE IS A SMALL WINDOW FOR SOME FOG DEVELOPMENT SUNDAY
NIGHT BEFORE SURFACE WINDS PICK UP DUE TO A STRONG H95 JET OF 40 TO
45 KNOTS MOVING OVERHEAD...SO HAVE INCLUDED PATCHY FOG TO ACCOUNT
FOR THIS POSSIBILITY.

CAN/T RULE OUT AN ISOLATED SHOWER WITH THE COLD FRONT MOVING THROUGH
THE AREA ON TUESDAY...BUT PREFER TO LEAVE THE FORECAST RAIN FREE AT
THIS TIME WITH LOW LEVEL FLOW REMAINING WEST-SOUTHWESTERLY AND
MOISTURE DEPTH DIMINISHING AS THE FRONT MOVES THROUGH THE
REGION...BOTH UNFAVORABLE SIGNATURES FOR MEASURABLE PRECIPITATION.

TEMPERATURES WILL BE ON A BIT OF A ROLLER-COASTER RIDE THROUGH THE
SHORT TERM PERIODS. HIGHS ON SUNDAY WILL RANGE FROM THE MIDDLE AND
UPPER 60S ACROSS NORTHERN ZONES...TO THE LOWER 70S ACROSS SOUTHERN
ZONES. LOWS SUNDAY NIGHT ARE EXPECTED TO BOTTOM OUT AROUND 50 TO THE
LOWER 50S...MOST LIKELY IN THE EVENING/EARLY OVERNIGHT HOURS...WITH
TEMPERATURES THEN RISING INTO THE MIDDLE/UPPER 50S BY DAYBREAK AS
SURFACE WINDS BEGIN TO STRENGTHEN AS A STRONG 950 MB JET OF 40-45
KNOTS MOVES OVERHEAD.

UNSEASONABLY MILD CONDITIONS ARE EXPECTED ON MONDAY...WITH HIGHS
TOPPING OUT IN THE UPPER 70S WITH 80 DEGREES CERTAINLY NOT OUT OF
THE QUESTION. OVERNIGHT LOWS WILL REMAIN VERY MILD MONDAY NIGHT IN
ADVANCE OF THE APPROACHING COLD FRONT...BOTTOM OUT IN THE UPPER 50S
TO AROUND 60 DEGREES.

DESPITE THE COLD FRONT MOVING THROUGH ON TUESDAY...IT APPEARS THAT
THE MAIN AIRMASS CHANGE WILL LAG BEHIND THE COLD FRONT...HOLDING OFF
UNTIL TUESDAY NIGHT. AS A RESULT...SHOULD SEE HIGHS PUSH BACK INTO
THE LOWER 70S NORTH AND MID 70S SOUTH ON TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH THE MIDDLE
PART OF THE WEAK...WITH SOLUTIONS DIVERGING QUICKLY BY LATE WEEK
INTO THE FIRST HALF OF THE UPCOMING WEEKEND. AS A RESULT...FORECAST
CONFIDENCE DIMINISHES QUICKLY BY LATER IN THE WEEK INTO THE WEEKEND.
GIVEN THE STRONG CONSENSUS IN THE GFS ENSEMBLES INDICATING THAT
ATLANTIC RIDGING WILL HOLD IN PLACE THROUGH THE WEEKEND...WILL
FOLLOW THIS IDEA WHICH MAINTAINS GOOD FORECAST CONTINUITY.

AS FOR SENSIBLE WEATHER DETAILS...HIGH PRESSURE WILL BUILD FROM THE
MID-ATLANTIC STATES TUESDAY NIGHT AND WEDNESDAY INTO THE WESTERN
ATLANTIC WEDNESDAY NIGHT. ATLANTIC HIGH PRESSURE IS THEN EXPECTED TO
BUILD OVER THE SOUTHEAST STATES THURSDAY THROUGH SATURDAY. CAN/T
RULE OUT A FEW ISOLATED SHOWERS GRAZING COASTAL ZONES WEDNESDAY
NIGHT AND THURSDAY...BUT PROBABILITIES FOR MEASURABLE PRECIPITATION
APPEAR TOO LOW TO MENTION IN THE FORECAST AT THIS TIME.
THEREFORE...WILL CONTINUE THE RAIN FREE FORECAST THROUGHOUT THE
EXTENDED PERIODS.

TEMPERATURES ARE EXPECTED TO RANGE FROM NEAR NORMAL TO WELL ABOVE
NORMAL LEVELS THROUGH THE EXTENDED PERIODS.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 18Z SUNDAY.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CIGS/VSBYS ARE POSSIBLE
SUNDAY NIGHT FOR A FEW HOURS EITHER SIDE OF MIDNIGHT...BUT
CONDITIONS SHOULD IMPROVE TO VFR LEVELS PRIOR TO DAYBREAK AS
SURFACE WINDS INCREASE. GUSTY SURFACE WINDS ARE THEN EXPECTED MON
IN ADVANCE OF AN APPROACHING COLD FRONT. VFR CONDITIONS ARE
EXPECTED MONDAY THROUGH WED. COULD SEE SOME MVFR OR LOWER
CIGS/VSBYS AGAIN LATE WED NIGHT AND EARLY THU MORNING.

&&

.MARINE...
NORTH TO NORTHEAST WINDS WILL PREVAIL OVER THE COASTAL WATERS IN
WAKE OF A DEPARTING COLD FRONT TODAY. BRIEF WIND SURGES UPWARDS OF
15 KT ARE POSSIBLE INTO EARLY THIS AFTERNOON...BEFORE THE GRADIENT
RELAXES SOME LATE IN THE DAY. SEAS SHOULD ONLY BUILD TO 2 TO 3 FT
ACROSS THE NEAR SHORE WATERS AND 3 TO 4 FT ACROSS THE OUTER GEORGIA
WATERS.

A SECOND NE SURGE WILL OCCUR AFTER MIDNIGHT TONIGHT AS THE SURFACE
HIGH BUILDS OVER THE VIRGINIA CAPES AND EASTERN NORTH CAROLINA.
WINDS WILL INCREASE TO 15 TO 20 KT WHILE SEAS BUILD CLOSE TO SCA
LEVELS IN THE OUTER GEORGIA WATERS BY DAWN ON TUE.

SUNDAY THROUGH THURSDAY...HIGH PRESSURE WILL BUILD FROM THE MID-
ATLANTIC STATES INTO THE WESTERN ATLANTIC SUNDAY THROUGH
MONDAY...A COLD FRONT WILL APPROACH THE WATERS FROM THE NORTHWEST
MONDAY NIGHT AND PUSH THROUGH THE MARINE AREA ON TUESDAY. HIGH
PRESSURE WILL THEN BUILD BACK INTO THE REGION TUESDAY NIGHT
THROUGH THURSDAY.

A DECENT NORTHEASTERLY SURGE MAY RESULT IN MARGINAL SMALL CRAFT
CONDITIONS PRIMARILY OVER THE OUTER GEORGIA WATERS EARLY SUNDAY
MORNING...OTHERWISE WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
SMALL CRAFT THRESHOLDS SUNDAY. SOUTHWESTERLY WINDS WILL INCREASE
LATE SUNDAY NIGHT AND MONDAY IN ADVANCE OF AN APPROACHING COLD
FRONT...AND MARGINAL SMALL CRAFT CONDITIONS MAY AGAIN IMPACT
PORTIONS OF THE WATERS. WIND FIELDS ARE EXPECTED TO STRENGTHEN
FURTHER MONDAY NIGHT INTO EARLY TUESDAY AS THE COLD FRONT PUSHES
CLOSER TO THE MARINE AREA...AND SMALL CRAFT ADVISORIES WILL LIKELY
BE NEEDED FOR ALL OR PORTIONS OF THE WATERS. CONDITIONS SHOULD
BRIEFLY DROP BELOW ADVISORY LEVELS FOR ALL WATERS TUESDAY AFTERNOON
INTO TUESDAY EVENING AS THE GRADIENT WEAKENS TEMPORARILY. WINDS AND
SEAS WILL THEN BEGIN TO BUILD ACROSS THE MARINE AREA LATE TUESDAY
NIGHT INTO WEDNESDAY AS A NORTHEASTERLY SURGE DEVELOPS DUE TO HIGH
PRESSURE BUILDING BACK INTO THE AREA...AND WINDS AND/OR SEAS MAY
APPROACH ADVISORY THRESHOLDS ONCE AGAIN ACROSS PORTIONS OF THE
WATERS. HIGH PRESSURE WILL BUILD OVER THE MARINE AREA WEDNESDAY
NIGHT AND THURSDAY...WITH WINDS AND SEAS EXPECTED TO REMAIN BELOW
ADVISORY THRESHOLDS.

IN ADDITION TO THE CONCERNS FOR SMALL CRAFT CONDITIONS OVER THE
WATERS...INCREASING LOW LEVEL MOISTURE MOVING OVER THE COOLER
NEARSHORE SHELF WATERS MAY RESULT IN A BRIEF PERIOD OF SEA FOG
SUNDAY NIGHT. INCREASING SURFACE WINDS AND THE LOW LEVEL FLOW
BECOMING INCREASINGLY OFFSHORE BY DAYBREAK...SHOULD RESULT IN A
QUICK DISSIPATION OF ANY SEA FOG THAT MANAGES TO DEVELOP DURING THE
EARLY MORNING HOURS ON MONDAY.

&&

.TIDES/COASTAL FLOODING...
LOW TIDE LEVELS ARE EXPECTED TO RUN BETWEEN -1.0 AND -2.0 FT MEAN
LOWER LOW WATER INTO MON. THIS COULD LEAD TO HAZARDOUS NAVIGATION
DUE TO THE SHALLOWER DEPTH OF WATER.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Feb 19, 9:04 AM EST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
904 AM EST SAT FEB 19 2011

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-201000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
904 AM EST SAT FEB 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-201000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
904 AM EST SAT FEB 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEA FOG...DENSE SEA FOG MAY DEVELOP SUNDAY NIGHT AND PERSIST AS
LONG AS EARLY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 19, 1:33 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
133 PM EST SAT FEB 19 2011

SCZ044-045-050-052-192300-
DORCHESTER-INLAND BERKELEY-CHARLESTON-TIDAL BERKELEY-
INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE...
MONCKS CORNER...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
133 PM EST SAT FEB 19 2011

...FIRE DANGER STATEMENT...

VERY DRY AIR MOVING INTO THE REGION HAS CAUSED RELATIVE HUMIDITY
VALUES TO PLUMMET THIS AFTERNOON. RELATIVE HUMIDITY VALUES OF 15
TO 20 PERCENT...POSSIBLY AS LOW AS 10 PERCENT IN SOME LOCATIONS...
ARE EXPECTED TO PERSIST THROUGH MUCH OF THE AFTERNOON. THESE VERY
DRY CONDITIONS COMBINED WITH WIND GUSTS OF 15 TO 20 MPH AND LOW
FUEL MOISTURE WILL RESULT IN AN INCREASED DANGER FOR WILDFIRE
DEVELOPMENT TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU CAN BURN TODAY. IF YOU DO BURN...YOU ARE ADVISED TO USE EXTREME
CAUTION.

&&

SCZ040-042-043-047>049-051-192300-
ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-COASTAL JASPER-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...JASPER
133 PM EST SAT FEB 19 2011

...FIRE DANGER STATEMENT...

VERY DRY AIR MOVING INTO THE REGION HAS CAUSED RELATIVE HUMIDITY
VALUES TO FALL THIS AFTERNOON. RELATIVE HUMIDITY VALUES OF 20 TO
25 PERCENT...POSSIBLY AS LOW AS 15 PERCENT IN SOME LOCATIONS...
ARE EXPECTED TO PERSIST THROUGH MUCH OF THE AFTERNOON. THESE VERY
DRY CONDITIONS COMBINED WITH WIND GUSTS OF 15 TO 20 MPH AND LOW
FUEL MOISTURE WILL RESULT IN AN INCREASED DANGER FOR WILDFIRE
DEVELOPMENT TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU CAN BURN TODAY. IF YOU DO BURN...YOU ARE ADVISED TO USE EXTREME
CAUTION.

&&

JAQ

Nearby

Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.